# SDR SWIA200616512

- Difficulty date: January 31, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 4,702 hours, 4,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625 S14r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMP, INTERCOSTAL CLIP IS CRACKED, FS 621.00 TO FS 625.00, STR 14R.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED INTERCOSTAL CLIP IAW CRJ REO 601R-53-61-100 REV NC & CRJ REO 601R-53-61-422.
